# SDR DALA2024050604951

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 81,859 hours, 31,857 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 CIRCUIT BREAKERS R34 GIRT BAR TRIPPED. CORRECTIVE ACTION: T/S PER B757 WDM 25-66. FOUND WIRE W3582-E-GA SHAVED AT PROX SENSOR S10222. REPAIR PER B757 SWPM 20-30. OPS CHECK OK . (5677478)
